None found.

  • Size

    12 oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Alcohol 10%. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014275

    SKU/UPC

    32390001427

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful nighttime relief. Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014404

    SKU/UPC

    32390001440

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    40 ct

    Description

    Other Information: 10 calories per drop. Contains: soy. Misc: Bonus 33% more. Naturally & artificially flavored. Resealable bag. Soothes & relieves. Soothes sore throats. Relieves coughs. Made with real honey. Find your level of cool! Let the cooling flavor meter guide you. gethalls.com. Questions? Call 1-800-524-2854, Monday to Friday, 9AM-6PM Eastern time or visit our website at www.gethalls.com. Made in Canada.

    Identifier

    00312546002272

    SKU/UPC

    31254600227

    Manufacturer

    Mondelez

    Brand

    Halls
  • Size

    4 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough & chest congestion dm. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol free. Ages 12 & over. For adults. Cough & chest congestion. Non-drowsy. Relieves: coughs, chest congestion/mucus. Compare to robitussin cough & chest congestion dm active ingredient.

    Identifier

    00036800134423

    SKU/UPC

    3680013442

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    12 oz

    Description

    Other Information: Each 30 ml contains: sodium 36 mg. Store at room temperature. Misc: Doxylamine succinate - Antihistamine, dextromethorphan HBr - Cough suppressant. Cough relief. Powerful cough relief so you can sleep. Nighttime relief. Alcohol 10%. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900014329

    SKU/UPC

    32390001432

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough long-acting. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Alcohol 1.4%. Ages 12 & over. For adults. Cough. Long acting. Non-drowsy. Relieves: cough up to 8 hours. Compare to robitussin cough long-acting active ingredient.

    Identifier

    00036800215603

    SKU/UPC

    3680021560

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Top care® tussin dm sugar free cough & chest congestion non-drowsy: temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold; helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes; specially formulated for diabetics. Specially formulated for diabetics. Alcohol & sugar free for ages 12 & over. Non-drowsy, quality guaranteed. Compare to robitussin® cough & chest congestion sugar-free dm* active Ingredients.

    Identifier

    00036800358799

    SKU/UPC

    3680035879

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    8 oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Alcohol 10%. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014251

    SKU/UPC

    32390001425

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Description

    Other Information: Each 30 ml Dose Cup Contains: potassium 5 mg, sodium 37 mg. Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Fast multi-symptom relief. Powerful nighttime relief. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014244

    SKU/UPC

    32390001424

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    8 oz

    Description

    Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold, helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Store at 20-25 c (68-77 f). Quality guaranteed. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. Alcohol free. For children & adults. Non-drowsy, relieves: coughs, chest congestion. Compare to robitussion cough dm active Ingredients*. Parents: learn about teen medicine abuse. See new dosing directions. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough dm. Parents: learn about teen medicine abuse.

    Identifier

    00036800162594

    SKU/UPC

    3680016259

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    6 oz

    Description

    Chloraseptic® Sore Throat Phenol/Oral Anesthetic Sugar Free Cherry Flavor. New & Improved Taste. #1 Pharmacist Recommended. Works on Contact. Relieves Sore Throat. Easy to Control Sprayer. Sugar Free. Cherry Flavor. 6 fl oz (177 ml). Aspirin Free. Gluten Free. Uses: For the temporary relief of occasional minor irritation, pain, sore mouth and sore throat. Questions 1-800-552-7932. www.chloraseptic.com. ©2015 Medtech Products Inc. A Prestige Brands Company.

    Identifier

    00378112011031

    SKU/UPC

    37811201103

    Manufacturer

    Medtech Products Inc.

    Brand

    Chloraseptic
  • Size

    3 oz

    Description

    Other Information: Each 5 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Dosing cup provided. Misc: Dextromethorphan polistirex extended-release suspension (cough suppressant). Day or night. Alcohol-free. Questions? 1-888-963-3382. You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit our web site: www.delsym.com. Dosing cup included. Contains no fever reducer or pain reliever.

    Identifier

    00363824171630

    SKU/UPC

    36382417163

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym
  • Size

    12 oz

    Description

    Other Information: Each 30 ml contains: sodium 81 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, phenylephrine HCl, doxylamine succinate, dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal/Sinus congestion & sinus pressure. Sneezing, runny nose. Cough. Nighttime relief. Alcohol 10%. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00323900038424

    SKU/UPC

    32390003842

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    30 oz

    Description

    Other Information: Each 5 ml contains: sodium 5 mg. Store at 68-77 degrees F (20-25 degrees C). Dosing cup provided. Misc: Day or night. Dextromethorphan polistirex extended-release oral suspension (cough suppressant). 12 hour cough relief. Alcohol-free. Questions? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. You may also report side effects to this number. See back panel for full dosing directions. Contains no fever reducer or pain reliever. Dosing cup included. For most recent product information, visit www.robitussin.com. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318753033

    SKU/UPC

    30031875303

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    6 oz

    Description

    Compare to chloraseptic active ingredient Fast relief

    Identifier

    00036800145429

    SKU/UPC

    3680014542

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Compare to robitussin® chest congestion active ingredient.* Use: helps loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin® chest congestion. Alcohol free; for ages 12 & over Relieves chest congestion mucus

    Identifier

    00036800130067

    SKU/UPC

    3680013006

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Relieves cough, chest congestion, mucus Dose cup included Compare to robitussin cough & chest congestion

    Identifier

    00036800327221

    SKU/UPC

    3680032722

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    3 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Each 5 ml contains: sodium 7 mg. Dosing cup provided. Misc: Dextromethorphan Polistirex Extended-Release Suspension (Cough Suppressant). Alcohol-free. Questions? 1-888-963-3382. You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit our website: www.delsym.com. Dosing cup included. Contains no fever reducer or pain reliever.

    Identifier

    00363824175638

    SKU/UPC

    36382417563

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym
  • Size

    4 oz

    Description

    Other Information: Each 5 ml contains: sodium 3 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Now for ages 4 & over. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Relieves: chest congestion/mucus; cough. Non-drowsy. New dosing information. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.robitussin.com. Children's Robitussin liquid is specially formulated to providing soothing action, control your child's cough plus relieve other cold symptoms. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318715109

    SKU/UPC

    30031871510

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    8 oz

    Description

    Topcare tussin cf non-drowsy cough & cold, a cough suppressant, expectorant & nasal decongestant. Relieves: coughs, stuffy nose, chest congestion/mucus. Compare to robitussin cough & cold cf active Ingredients*. Helps loosen phlegm (mucus) and thin bronchial secretions to drain bronchial tubes. Temporarily relieves these symptoms occurring with a cold: nasal congestion, cough due to minor throat and bronchial irritation. This topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by wyeth consumer healthcare, distributor of robitussin cough & cold cf. Relieves coughs, stuffy nose & chest congestion/mucus. Dosage cup included. Alcohol free. Quality guaranteed.

    Identifier

    00036800771321

    SKU/UPC

    3680077132

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    20 ct

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Avoid excessive heat above 104 degrees F (40 degrees C). Protect from light. Misc: For ages 12 & over. Dextromethorphan HBr (cough suppressant). Relieves cough for up to 8 hours. Non-drowsy. Liqui-Gels (liquid-filled capsules). Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call weekdays from 9 AM-5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Made in India.

    Identifier

    00300318741207

    SKU/UPC

    30031874120

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 fl oz

    Description

    Other Information: Each 20 ml contains: sodium 14 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr (cough suppressant). Doxylamine succinate (antihistamine). Controls cough. Relieves runny nose & sneezing. Better tasting! Same effective nighttime relief (Compared to Robitussin Nighttime Cough DM Max [10 ml]). For ages over 12 & over. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. Maximum strength claim based on maximum levels of active ingredients per dose. For most recent product information, visit www.robitussin.com. Better tasting plus stronger soothing action (Compared to Robitussin Nighttime Cough DM Max [10 ml]). Same maximum strength relief. Parents: Learn about teen medicine abuse www.StopMedicineAbuse.org.

    Identifier

    00300318718131

    SKU/UPC

    30031871813

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Ages 6 & over. Chlorpheniramine maleate (Antihistamine). Dextromethorphan HBr (Cough Suppressant). Relieves: cough up to 8 hours; runny nose. Alcohol-free. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.robitussin.com. Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318693124

    SKU/UPC

    30031869312

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 oz

    Description

    Other Information: Each 10 ml Contains: sodium 4 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: For ages 6 years & over. Antihistamine: Brompheniramine maleate. Cough Suppressant: Dextromethorphan HBr. Nasal Decongestant: Phenylephrine HCl. Relieves: stuffy nose; runny nose; itchy, water eyes; sneezing; coughing. Alcohol-free. Quality guaranteed. Compare to Children's Dimetapp Cold & Cough active ingredients (This product is not manufactured or distributed by Pfizer, distributor of Children's Dimetapp Cold & Cold). Parents: Learn more about teen medicine abuse. www.StopMedicineAbuse.org. Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. www.topcarebrand.com.

    Identifier

    00036800147799

    SKU/UPC

    3680014779

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    4 oz

    Description

    Other Information: Each 10 ml Contains: sodium 11 mg. Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan HBr (Cough suppressant). Relieves: Cough up to 8 hours. Ages 6 & over. See new dosing information. Alcohol-free. Use dosage cup included. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Children's Robitussin liquid is specially formulated to provide soothing action and control your child's cough. Should be 18 or older ot purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318694121

    SKU/UPC

    30031869412

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    8 oz

    Description

    Relieves cough, chest congestion, mucus Dose cup included Compare to robitussin cough & chest congestion

    Identifier

    00036800327238

    SKU/UPC

    3680032723

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    3 oz

    Description

    Delsym® Children's 12 Hour Cough Relief Day Or Night Orange Flavored Cough Suppressant Liquid. Dextromethorphan polistirex. Extended-release suspension. Age 4+. For children & adults. Alcohol-free. Also available in grape flavor. Uses: Temporarily relieves: Cough due to minor throat and bronchial irritation as may occur with the common cold or inhaled irritants The impulse to cough to help you get to sleep. Dosing cup included. Contains no fever reducer or pain reliever. Questions 1-888-963-3382. You may also report side effects to this phone number. Please visit our web site: www.delsym.com. ©2014 RB.

    Identifier

    00363824276632

    SKU/UPC

    36382427663

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym
  • Size

    4 oz

    Description

    Other Information: Each 5 ml contains: sodium 3 mg. Tamper Evident: Do not use if neckband on bottle cap is broken or missing. Store between 68-77 degrees F (20-25 degrees C). Do not refrigerate. Dosing cup provided. Misc: Age 4+. Dextromethorphan HBr 5 mg. Guaifenesin 100 mg. Cough suppressant. Expectorant. Cough. Chest congestion. Breaks up mucus. Alcohol free. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Dosing cup included. Each dose of cherry-flavored Children's Mucinex Cough Liquid: controls cough; relieves chest congestion; breaks up mucus; alcohol-free. Questions or comments? 1-866-Mucinex (1-866-682-4639) or www.mucinex.com. Made in England.

    Identifier

    00363824274645

    SKU/UPC

    36382427464

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    8 oz

    Description

    Other Information: Each 30 ml contains: sodium 36 mg. Store at room temperature. Misc: Doxylamine succinate - antihistamine, dextromethorphan HBr - cough suppressant. Powerful cough relief so you can sleep. Nighttime relief. Alcohol 10%. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014312

    SKU/UPC

    32390001431

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    30 oz

    Description

    Other Information: Each 5 ml contains: sodium 5 mg. Store at 68-77 degrees F (20-25 degrees C). Dosing cup provided. Misc: Dextromethorphan polistirex extended-release oral suspension (cough suppressant). Contains sodium metabisulfite, a sulfite that may cause allergic-type reactions. Alcohol-free. Questions? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. You may also report side effects to this number. See back panel for full dosing directions. Contains no fever reducer or pain reliever. Dosing cup included. For most recent product information, visit www.robitussin.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318655108

    SKU/UPC

    30031865510

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    5 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Misc: Dextromethorphan Polistirex Extended-Release Suspension (Cough Suppressant). Alcohol-free. Questions? 1-888-963-3382. You may also report side effects to this phone number. Please visit our website: www.delsym.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Dosing cup included. Contains no fever reducer or pain reliever.

    Identifier

    00363824175652

    SKU/UPC

    36382417565

    Manufacturer

    Reckitt Benckiser

    Brand

    Delsym